# SDR CALA2013112693255

- Difficulty date: November 21, 2013
- Submitted: December 16, 2013
- Operation: Air carrier
- Aircraft: N562UA
- Make and model: Boeing 757222
- Aircraft serial: 26664
- Aircraft time: 69,406 hours, 25,502 cycles
- Engine: Pwa PW2040
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unsecure
- Location: Row 20
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EXIT PATH LIGHTING AT ROW 20 UNSECURE.  SECURED EMERGENCY EXIT LIGHT COVER.  LIGHTS TESTED OK.
